# SDR QXEA2009030200153

- Difficulty date: February 25, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 239 hours, 259 cycles
- Propeller: Dowty R4086123F17
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Prop Heat
- Condition: Sparks
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH WITH PROP HEAT ON, HAD SPARKS COMING OUT OF BOTH PROPS CLOSE TO THE SPINNER.  PERFORMED GVI OF PROPS, SPINNERS, BRUSH BLOCK ASSY.  FOUND NO EVIDENCE OF SPARKING.  RAN BOTH ENGINES WITH PROP HEAT FOR 15 MINUTES AND NO SPARKING OCCURRED.  RE-INSPECTED PROPS, NO DEFECTS NOTED.   FUNCTIONAL OF PROP DEICE C/W IAW AMM 30-61-00-720-801.  RETURNED TO SERVICE.  NO PARTS REPLACED.
